| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
01/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -4.00 diopter was implanted into the patient's left eye (os) on (b)(6) 2022.On (b)(6) 2023, the lens was exchanged for a different power lens due to refractive surprise.This exchange resolved the problem.The cause of the event was reported as patient-related factor.However, it was reported that the device failed to perform as intended.
Additional Manufacturer Narrative
H6- device evaluation: lens was returned in liquid in a vial.Visual inspection found a lens haptic torn.Dimensional and functional inspection found the lens to be within specifications.Claim # (b)(4).